Authors: Stević, Stevo 
Title: Two-dimensional solvable system of difference equations with periodic coefficients
Journal: Mathematical Methods in the Applied Sciences
Volume: 42
Issue: 18
First page: 6757
Last page: 6774
Issue Date: 1-Dec-2019
Rank: M21
ISSN: 0170-4214
DOI: 10.1002/mma.5780
We show that the following two-dimensional system of difference equations: (Formula presented.) where (Formula presented.), (Formula presented.), (Formula presented.), and (Formula presented.) are periodic sequences, is solvable, considerably extending some results in the literature. In the case when all these four sequences are periodic with period 2 or with period 3, we present closed-form formulas for the general solutions to the corresponding systems of difference equations. Some comments regarding theoretical and practical solvability of the system, connected to the value of the period of the sequences, are given.
Keywords: closed-form formula | solvable system | system of difference equations | system with periodic coefficients
Publisher: Wiley

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.